# SDR Y2PA200700025

- Difficulty date: September 24, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N231US
- Make and model: Doug DC-9-31
- Aircraft serial: 48114
- Aircraft time: 58,801 hours, 62,890 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9911505567
- Condition: Cracked
- Location: Bs 73
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION TO COMPLY WITH AD 2002-21-09 AND S/B 53-290 NOSE SKIN, STA 73, LBL 10, P/N 5911403-3 FOUND CRACKS ON THE AFFECTED FRAMES, P/N 9911505-5/-6/-7.  THE -7 FRAME WAS CRACKED 0.0625 INCHES BEYOND THE 1.125 INCH LIMIT.  THE MOD REQUIRED BY S/B 53-290 AND SR09530268-7013 COCKPIT REPAIR, FRONT WINDOW LOWER SILL SURROUND WAS ACCOMPLISHED.  AIRCRAFT WAS RETURNED TO SERVICE AT THE COMPILATION OF MOD.
